# SDR 20010111SG025

- Difficulty date: August 28, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 65564418
- Condition: Cracked
- Location: Fuselage
- Part time: 40,913 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT BS 950E AT STRINGER 29R HAS CORROSION.  REMOVED CORROSION FROM STRINGER AND FOUND CRACK IN STRINGER AT STATION 950E. REMOVED AND REPLACED STRINGER FROM STATION 950 TO 1110.  INSTALLED DOUBLER TRIPLER AND QUADRUPLER WITH SPLICE FROM STATION 950 TO 1110 IAW EO L-18-R01.  (M)
